A simple model for a symmetrical theory of generalized functions
J.J. Lodder
Physica A: Statistical Mechanics and its Applications, 1982, vol. 116, issue 1, 45-58
Abstract:
A new theory of generalized functions, which is more suitable for physical applications than distribution theory, is developed. The necessary definitions are given and the scalar product is defined.
Date: 1982
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437182902308
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:116:y:1982:i:1:p:45-58
DOI: 10.1016/0378-4371(82)90230-8
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().